# SDR 2007UALA03248

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,875 hours, 10,599 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 6ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL STRIP AT SEAT 6AB INOPERATIVE.   RECONNECTED LOOSE EEL STRIP, OP CHECKS OK.
